American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J72) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Frédéric Jouhet and Elie Mosaki. Diophantine properties for $q$-analogues of Dirichlet’s beta function at positive integers. Trans. Amer. Math. Soc. 363 (2011) 1533-1554. MR 2737276.
Abstract, references, and article information   
View Article: PDF

[2] J. Marshall Ash and Stefan Catoiu. Telescoping, rational-valued series, and zeta functions. Trans. Amer. Math. Soc. 357 (2005) 3339-3358. MR 2135751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Masayoshi Hata. The irrationality of $\log(1+1/q) \log(1-1/q)$ . Trans. Amer. Math. Soc. 350 (1998) 2311-2327. MR 1390038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Masayoshi Hata. Rational approximations to the dilogarithm . Trans. Amer. Math. Soc. 336 (1993) 363-387. MR 1147401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1